# SDR ALG2003F00021

- Difficulty date: November 20, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N1078N
- Make and model: Bell 206L-1
- Aircraft serial: 45389
- Engine: Allsn 250C28B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070611
- Part serial: 330878
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,010 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING START, NR 1 ENGINE DID NOT EXCEED 30 PERCENT, PILOT ABORTED THE START AND USED BATTERY CART TO START THE AIRCRAFT.  NO POWER FROM BATTERY CART, APU CIRCUIT BREAKER POPPED, UPON RESET THE PILOT OBSERVED A SPARK FROM THE OVERHEAD CIRCUIT BREAKER PANEL.  THE MECHANIC REMOVED AND REPLACED THE FUEL CONTROL, AIRCRAFT BATTERY AND REPAIRED THE AIRCRAFT APU WIRING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
